NetWellness is a global, community service providing quality, unbiased health information from our partner university faculty. NetWellness is commercial-free and does not accept advertising.
Wednesday, December 11, 2013
A friend of mine sent me a email from a study that showed that Gardasil may cause rheumatoid arthritis. I have RA and it is severe and don`t wish this on any one. I have suffered be on belief. Becuase of my RA I also have a terminal lung problem so you you can die from complications of RA. Even if it is a one in a million chance of happening it should be taken off the market. Can you give me some more information about this?
We currently do not know of any link between RA and the HPV vaccine. There is a study underway to answer your questions.
Debra K Gardner, PhamD
Former Assistant Clinical Professor of Pharmacy College Business Office
Internal Resource Pool-Allied at OSU Medical Center
Wexner Medical Center
The Ohio State University